Some Non-Linear Equivariant Sphere Bundles

Dieter Erle

Commentarii mathematici Helvetici (1973)

  • Volume: 48, page 498-510
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Erle, Dieter. "Some Non-Linear Equivariant Sphere Bundles." Commentarii mathematici Helvetici 48 (1973): 498-510. <>.

author = {Erle, Dieter},
journal = {Commentarii mathematici Helvetici},
pages = {498-510},
title = {Some Non-Linear Equivariant Sphere Bundles},
url = {},
volume = {48},
year = {1973},

AU - Erle, Dieter
TI - Some Non-Linear Equivariant Sphere Bundles
JO - Commentarii mathematici Helvetici
PY - 1973
VL - 48
SP - 498
EP - 510
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.